Skip to main content

Research Repository

Advanced Search

A converse theorem for double Dirichlet series and Shintani zeta functions

Diamantis, Nikolaos; Goldfeld, Dorian

Authors

Dorian Goldfeld



Abstract

The main aim of this paper is to obtain a converse theorem for double Dirichlet series and use it to show that the Shintani zeta functions which arise in the theory of prehomogeneous vector spaces are actually linear combinations of Mellin transforms of metaplectic Eisenstein series on GL (2). The converse theorem we prove will apply to a very general family of double Dirichlet series which we now define.

Journal Article Type Article
Publication Date Apr 1, 2014
Journal Journal of the Mathematical Society of Japan
Electronic ISSN 1881-1167
Peer Reviewed Peer Reviewed
Volume 66
Issue 2
APA6 Citation Diamantis, N., & Goldfeld, D. (2014). A converse theorem for double Dirichlet series and Shintani zeta functions. https://doi.org/10.2969/jmsj/06620449
DOI https://doi.org/10.2969/jmsj/06620449
Keywords Double Dirichlet series, Eisenstein series, converse theorems, forms of half-integral weight
Publisher URL http://projecteuclid.org/euclid.jmsj/1398258180
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingh.../end_user_agreement.pdf

Files

JMSJ6513.pdf (286 Kb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf





You might also like



Downloadable Citations

;